Table of Contents
International Journal of Analysis
Volume 2014, Article ID 171675, 7 pages
http://dx.doi.org/10.1155/2014/171675
Research Article

An Estimate of the Rate of Convergence of the Fourier Series in the Generalized Hölder Metric by Delayed Arithmetic Mean

1School of Applied Sciences, KIIT University, Bhubaneswar, Odisha 751024, India
2Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar 751004, India
3Department of Mathematics, Ravenshaw University, Cuttack 751007, India

Received 6 December 2013; Revised 16 April 2014; Accepted 16 April 2014; Published 7 May 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 L. Nayak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Nayak, G. Das, and B. K. Ray, “An Estimate of the Rate of Convergence of the Fourier Series in the Generalized Hölder Metric by Delayed Arithmetic Mean,” International Journal of Analysis, vol. 2014, Article ID 171675, 7 pages, 2014. https://doi.org/10.1155/2014/171675.